zbMATH — the first resource for mathematics

A new hypergeometric representation of one-loop scalar integrals in \(d\) dimensions. (English) Zbl 1058.81605
Summary: A difference equation w.r.t. space-time dimension \(d\) for \(n\)-point one-loop integrals with arbitrary momenta and masses is introduced and a solution presented. The result can in general be written as multiple hypergeometric series with ratios of different Gram determinants as expansion variables. Detailed considerations for 2-, 3- and 4-point functions are given. For the 2-point function we reproduce a known result in terms of the Gauss hypergeometric function \(_2F_1\). For the 3-point function an expression in terms of \(_2F_1\) and the Appell hypergeometric function \(F_1\) is given. For the 4-point function a new representation in terms of \(_2F_1\), \(F_1\) and the Lauricella-Saran functions \(F_S\) is obtained. For arbitrary \(d=4-2 \varepsilon\), momenta and masses the 2-, 3- and 4-point functions admit a simple one-fold integral representation. This representation will be useful for the calculation of contributions from the \(\varepsilon\)-expansion needed in higher orders of perturbation theory. Physically interesting examples of 3- and 4-point functions occurring in Bhabha scattering are investigated.

81T18 Feynman diagrams
33C45 Orthogonal polynomials and functions of hypergeometric type (Jacobi, Laguerre, Hermite, Askey scheme, etc.)
Mincer; SHELL2; FORM
Full Text: DOI
[1] ’t Hooft, G.; Veltman, M.J., Scalar one loop integrals, Nucl. phys. B, 153, 365, (1979)
[2] Veltman, M.J., {\scformf}, a CDC program for numerical evaluation of the form factors, (1979), Utrecht, unpublished
[3] van Oldenborgh, G.J.; Vermaseren, J.A., New algorithms for one loop integrals, Z. phys. C, 46, 425, (1990)
[4] Fleischer, J.; Tarasov, O.V., SHELL2: package for the calculation of two loop on-shell Feynman diagrams in FORM, Comput. phys. commun., 71, 193, (1992)
[5] S.A. Larin, F.V. Tkachov, J.A. Vermaseren, The FORM version of MINCER, NIKHEF-H-91-18
[6] Ferroglia, A.; Passera, M.; Passarino, G.; Uccirati, S., All-purpose numerical evaluation of one-loop multi-leg Feynman diagrams, Nucl. phys. B, 650, 162, (2003) · Zbl 1005.81059
[7] Fleischer, J.; Jegerlehner, F.; Tarasov, O.V., Algebraic reduction of one-loop Feynman graph amplitudes, Nucl. phys. B, 566, 423, (2000) · Zbl 0956.81054
[8] Tarasov, O.V., Connection between Feynman integrals having different values of the space – time dimension, Phys. rev. D, 54, 6479, (1996) · Zbl 0925.81121
[9] Miller, J.C.P., Linear difference equations, (1968), Benjamin New York · Zbl 0217.32802
[10] Milne-Thomson, L.M., The calculus of finite differences, (1960), Macmillan London · Zbl 0008.01801
[11] N. Bleistein, R.A. Handelsman, Asymptotic expansion of integrals, HBJ College and School Division, June 1975 · Zbl 0327.41027
[12] Scharf, R.; Tausk, J.B., Scalar two loop integrals for gauge boson selfenergy diagrams with a massless fermion loop, Nucl. phys. B, 412, 523, (1994)
[13] ()
[14] Berends, F.; Davydychev, A.; Smirnov, V., Small-threshold behaviour of two-loop self-energy diagrams: two-particle thresholds, Nucl. phys. B, 478, 59, (1996)
[15] Fleischer, J.; Jegerlehner, F.; Tarasov, O.V.; Veretin, O.L.; Fleischer, J.; Jegerlehner, F.; Tarasov, O.V.; Veretin, O.L., Two-loop QCD corrections of the massive fermion propagator, Nucl. phys. B, Nucl. phys. B, 571, 511, (2000), Erratum · Zbl 0956.81054
[16] Davydychev, A.I.; Kalmykov, M.Y.; Jegerlehner, F.; Kalmykov, M.Y.; Veretin, O.; Davydychev, A.I.; Kalmykov, M.Y., Massive Feynman diagrams and inverse binomial sums, Nucl. phys. B, 605, 266, (2001) · Zbl 0969.81598
[17] Tarasov, O.V., Application and explicit solution of recurrence relations with respect to space – time dimension, Nucl. phys. B (proc. suppl.), 89, 237, (2000)
[18] Davydychev, A.I.; Delbourgo, R., A geometrical angle on Feynman integrals, J. math. phys., 39, 4299, (1998) · Zbl 0986.81082
[19] Olsson, Per O.M., Integration of the partial differential equations for the hypergeometric functions F1 and FD of two and more variables, J. math. phys., 5, 420, (1964) · Zbl 0122.31501
[20] Colavecchia, F.D.; Gasaneo, G.; Miraglia, J.E., Numerical evaluation of Appell’s F1 hypergeometric function, Comput. phys. commun., 138, 29-43, (2001) · Zbl 0984.65017
[21] Davydychev, A.I.; Osland, P.; Saks, L., Quark gluon vertex in arbitrary gauge and dimension, Phys. rev. D, 63, 014022, (2001)
[22] Lauricella, G., Sulle funzioni ipergeometriche a pru variabili, Rend. circ. mat. Palermo, 7, 111-158, (1893) · JFM 25.0756.01
[23] Saran, S., Hypergeometric functions of three variables, Ganita, 5, 77-91, (1954) · Zbl 0058.29602
[24] Saran, S., Transformation of certain hypergeometric functions of three variables, Acta math., 93, 293-312, (1955) · Zbl 0064.30902
[25] Appell, P.; Kampé de Fériet, J., Fonctions hypergeometriques et hyperspheriques. polynomes d’Hermite, (1926), Gauthier-Villars Paris · JFM 52.0361.13
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.